Georgian Mathematical Journal, ( ISI ), Volume (28), No (1), Year (2019-6) , Pages (117-124)

Title : ( Accessibility on iterated function systems )

Authors: maliheh mohtashamipour , Ali Reza Zamani Bahabadi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


In this paper, we define accessibility on an iterated function system (IFS) and show that it provides a sufficient condition for the transitivity of this system and its corresponding skew product. Then, by means of a certain tool, we obtain the topologically mixing property. We also give some results about the ergodicity and stability of accessibility and, further, illustrate accessibility by some examples.


, Accessibility, iterated function system, skew product, transitivity, topologically mixing, stable accessibility and ergodicity
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Mohtashamipour, Maliheh and Zamani Bahabadi, Ali Reza},
title = {Accessibility on iterated function systems},
journal = {Georgian Mathematical Journal},
year = {2019},
volume = {28},
number = {1},
month = {June},
issn = {1072-947X},
pages = {117--124},
numpages = {7},
keywords = {Accessibility; iterated function system; skew product; transitivity; topologically mixing; stable accessibility and ergodicity},


%0 Journal Article
%T Accessibility on iterated function systems
%A Mohtashamipour, Maliheh
%A Zamani Bahabadi, Ali Reza
%J Georgian Mathematical Journal
%@ 1072-947X
%D 2019